| Model Number |
IFNT685 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Edema (1820); Inflammation (1932); No Code Available (3191)
| Date of Event |
10/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient id: (b)(6).Weight unknown / not provided.Fax number unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the patient experienced peri-implantitis, loss of integration, inflammation around the implant and edema.The implant was removed.Tooth #6.
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Associated lot #2015012013 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.The following sections are being reported: b4: date of this report was updated.D4: udi number was removed.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: component code was added: 4755.H10: narrative/data was updated.
Event or Problem Description
No additional event information at the time of this report.